# SDR SWAA2022110768072

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,973 hours, 11,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR GIRT BAR ON LEFT SIDE CLASP IS LOOSE / [01] SECURED GIRT BAR ATTACH FITTING PER SIP
